# SDR MEX2004028

- Difficulty date: January 21, 2004
- Submitted: February 4, 2004
- Operation: Air carrier
- Aircraft: N160PL
- Make and model: Doug MD-88
- Aircraft serial: 49763
- System (JASC): 3443 · Doppler System
- Part: Vane
- Part number: 026949
- Part serial: ATE240
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AC RETURN TO PLATFORM, AFTER ENGINES STARTING APPEARED (IRS NR 1 NO AIR IN EOAP) MESSAGE.  AT PLATFORM IRU BREAKER WAS RESET BUT FAIL CONTINUE FAN VANE IRS NR 1 WAS REPLACED IAW MM-34-43-00, TESTS CORRECT.
